# SDR GLBA20060684

- Difficulty date: February 21, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 29,541 hours, 32,488 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: 227
- Condition: Warning Light
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BROUGHT GEAR UP ON T/O, BOTH (A&B) WARNING LIGHTS ILLUMINATED.  REPLACED NOSE GEAR ACTUATOR AND ADJUSTED UPLOCK SWITCHES.
